Journal of Symplectic Geometry

Volume 11 (2013)

Number 3

Affine Yang–Mills–Higgs metrics

Pages: 377 – 404

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n3.a4

Authors

Indranil Biswas (School of Mathematics, Tata Institute of Fundamental Research, Bombay, India)

John Loftin (Department of Mathematics and Computer Science, Rutgers University at Newark, New Jersey, U.S.A.)

Matthias Stemmler (Fachbereich Mathematik und Informatik, Philipps-Universität Marburg, Germany)

Abstract

Let $(E,\varphi)$ be a flat Higgs bundle on a compact special affine manifold $M$ equipped with an affine Gauduchon metric. We prove that $(E,\varphi)$ is polystable if and only if it admits an affine Yang–Mills–Higgs metric.

Full Text (PDF format)